# SDR 2013FA0000046

- Difficulty date: January 17, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N351CH
- Make and model: Snias AS350B3
- Aircraft serial: 3537
- Aircraft time: 5,346 hours, 34,772 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 5,283 hours, 16,740 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412254A
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 5 hours, 12 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DEFECTIVE HYD HOSE - AFTER 5.2 HRS TIME INSERVICE - PILOT LANDED, WHILE LETTING PASSENGERS OFF, NOTICED ALOT OF FLUID - MX WENT TO SITE AND DISCOVERED FLUID COMING OUT OF FITTING OF HOSE.
